# SDR N6WA20140116001

- Difficulty date: January 16, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,256 hours, 17,342 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR INTERMITTENT MESSAGE.  PERFORMED OPERATIONS CHECK OF LT EMERGENCY DOOR INDICATION IAW AMM 52-21-00.   OPS CHECKED GOOD.
